# SDR HALA2019021900048

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 38,302 hours, 6,229 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 381, DIVERTED TO HNL DUE TO THE NBR 1 GENERATOR FAILED IN FLIGHT. CORRECTIVE ACTION: REPLACED NBR 1 IDG AND GENERATOR CONTROL UNIT. LP 4966279, 4966281.
